DrugWebStore
Home | A-Z Brands | A-Z Categories | A-Z Products |  Prescription Drugs
Categories
Adult Cold Medicine Adult Cold Medicine
Allergy & Sinus Medicine Allergy & Sinus Medicine
Antacid Tablets Antacid Tablets
Antibiotics & Antiseptics Antibiotics & Antiseptics
Aspirin Aspirin
Childrens Cold Medicine Childrens Cold Medicine
Childrens Pain & Fever Reducers Childrens Pain & Fever Reducers
Cough Drops & Sore Throat Cough Drops & Sore Throat
Fiber & Laxatives Fiber & Laxatives
Non-Aspirin Pain Relief Non-Aspirin Pain Relief
Sleep Aids Sleep Aids
View All Categories
Quick Capsules With Diphenhydramine
Quick Capsules With Diphenhydramine
Size: 72 Ea
Item #: D002032
Brand: Nytol
Category: Sleep & Snoring Aids >> Sleep Aids
Price: $8.51 - $10.49

No more available sizes

Bookmark and Share
Compare:
Seller Seller Rating Description Price
Drugstore Rate This Merchant
Rate This Seller
7 Ratings
In Stock! $10.49
Hocks Rate This Merchant
Rate This Seller
1 Ratings
Out of Stock! $8.51
AmericaRx Rate This Merchant
Rate This Seller
3 Ratings
Out of Stock! $10.30
Details:

Sleep Aid Uses For relief of occasional sleeplessness. Directions Adults and children 12 years of age and over: oral dosage is 2 caplets (50 mg) at bedtime if needed, or as directed by a doctor. Warnings Do not give to children under 12 years of age. If sleeplessness persists continuously for more than two weeks, consult your doctor. Insomnia may be a symptom of a serious underlying medical illness. Do not take this product, unless directed by a doctor if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. Do not use with any other product containing diphenhydramine including one applied topically. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health care professional before using this product. Keep this and all drugs out of the reach of children. Active Ingredients Per Caplet: Diphenhydramine Hydrochloride 25 mg Inactive Ingredients Corn Starch; Lactose; Microcrystalline Cellulose; Silica; Stearic Acid

Related Products
Pain Reliever & Sleep Aid, Effervescent Tablets
Pain Reliever & Sleep Aid, Effervescent Tablets 24 ea
Alka-Seltzer
Price: $5.99
More Detail
Snore Relief Throat Rinse, cool Mint
Snore Relief Throat Rinse, cool Mint 10 fl oz
Breathe Right
Price: $12.99
More Detail
Breathe Easy Face Pillow - Quilted Brown Ultra Suede
Breathe Easy Face Pillow - Quilted Brown Ultra Suede 1 ea
DreamTime
Price: $18.99
More Detail
Breathe Easy Face Pillow - Sage Velvet
Breathe Easy Face Pillow - Sage Velvet 1 ea
DreamTime
Price: $18.99
More Detail
Customer Reviews
Write An Online Review:
Name:
Your Email:
Title:
Review:
NewsLetters
Brands
Acetaminophen Acetaminophen
Advil Advil
Afrin Afrin
Alavert Alavert
Aleve Aleve
Alka-Seltzer Alka-Seltzer
Anacin Anacin
Bacitracin Bacitracin
Bayer Bayer
Benadryl Benadryl
Benefiber Benefiber
Breathe Right Breathe Right
Cepacol Cepacol
Chloraseptic Chloraseptic
Claritin Claritin
Dulcolax Dulcolax
Excedrin Excedrin
Glucerna Glucerna
Ibuprofen Ibuprofen
Metamucil Metamucil
Motrin Motrin
Mucinex Mucinex
Mylanta Mylanta
Nicorette Nicorette
Preparation H Preparation H
Rite Aid Rite Aid
Robitussin Robitussin
Sudafed Sudafed
Theraflu Theraflu
Triaminic Triaminic
Tums Tums
Tylenol Tylenol
Vicks Vicks
Zyrtec Zyrtec
Zicam Zicam
View All Brands
Home | About Us |  Contact Us | Privacy Policy | Site Map
© 2009-2010 drugwebstore.com, All Rights Reserved.
Disclaimer: Information on this site is provided for informational purposes and is not meant to substitute for the advice provided by your own physician or other medical professional. Read our full Disclaimer